MathSciNet Relay Station
MathSciNet bibliographic data
MR2546658 34K11 (34D05 34K45 92D25)
Saker, S. H.; Alzabut, J. O. On the impulsive delay hematopoiesis model with periodic coefficients. Rocky Mountain J. Math. 39 (2009), no. 5, 1657–1688.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement